# SDR EIAA200900075

- Difficulty date: June 12, 2009
- Submitted: June 13, 2009
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 105,915 hours, 24,458 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 495 TO 497, WL 200 LBL 11.33 SEAT TIE DOWN TRACK CRACKED.  MAIN DECK STA 495 TO 497, WL 200 LBL 11.33 SEAT TIE DOWN TRACK CRACK REPAIRED PER BOEING DWG 65B11247 SHT 2 AND B747 SRM 51-30-02.
